Volume 22, Number 4, October-December 2016
Special Issue in honor of Jean-Michel Coron for his 60th birthday
Page(s) 1204 - 1235
Published online 03 August 2016
  1. L.V. Berlyand, P. Mironescu, V. Rybalko and E. Sandier, Minimax critical points in Ginzburg-Landau problems with semi-stiff boundary conditions: existence and bubbling. Commun. Partial Differential Equations 39 (2014) 946–1005. [CrossRef] [Google Scholar]
  2. J. Bourgain, H. Brezis and P. Mironescu, Lifting in Sobolev spaces. J. Anal. Math. 80 (2000) 37–86. [CrossRef] [MathSciNet] [Google Scholar]
  3. J. Bourgain, H. Brezis and P. Mironescu, Lifting, degree, and the distributional Jacobian revisited. Commun. Pure Appl. Math. 58 (2005) 529–551. [CrossRef] [Google Scholar]
  4. J. Bourgain, H. Brezis and P. Mironescu, Complements to the paper Lifting, degree, and the distributional Jacobian revisited (2005) hal-00747668. [Google Scholar]
  5. A. Boutet de Monvel-Berthier, V. Georgescu and R. Purice, A boundary value problem related to the Ginzburg–Landau model. Commun. Math. Phys. 142 (1991) 1–23. [CrossRef] [Google Scholar]
  6. H. Brezis, Large harmonic maps in two dimensions, in Proc. of Symp. on Nonlinear variational problems, Isola d’Elba, 1983. Pitman, Boston, MA (1985) 33–46. [Google Scholar]
  7. H. Brezis, Metastable harmonic maps, in Metastability and incompletely posed problems, Minneapolis, 1985. Vol. 3 of IMA Vol. Math. Appl. Springer, New York (1987) 33–42. [Google Scholar]
  8. H. Brezis, New questions related to the topological degree, The unity of mathematics. In Vol. 244 of Progr. Math. Birkhäuser Boston, Boston, MA (2006) 137–154. [Google Scholar]
  9. H. Brezis and J.-M. Coron, Large solutions for harmonic maps in two dimensions. Commun. Math. Phys. 92 (1983) 203–215. [CrossRef] [MathSciNet] [Google Scholar]
  10. H. Brezis and P. Mironescu, Sobolev maps with values into the circle. Birkhäuser. In preparation (2016). [Google Scholar]
  11. H. Brezis and L. Nirenberg, Degree theory and BMO. I. Compact manifolds without boundaries. Selecta Math. (N.S.) 1 (1995) 197–263. [CrossRef] [MathSciNet] [Google Scholar]
  12. H. Brezis, P. Mironescu and A. Ponce,W1,1-maps with values into 𝕊1, in Geometric analysis of PDE and several complex variables. Vol. 368 of Contemp. Math. Amer. Math. Soc. Providence, RI (2005) 69–100. [Google Scholar]
  13. H. Brezis, P. Mironescu and I. Shafrir, Distances between classes in W1,1(Ω;𝕊1). In preparation (2016). [Google Scholar]
  14. S. Levi and I. Shafrir, On the distance between homotopy classes of maps between spheres. J. Fixed Point Theory Appl. 15 (2014) 501–518. [CrossRef] [MathSciNet] [Google Scholar]
  15. J. Rubinstein and I. Shafrir, The distance between homotopy classes of 𝕊1-valued maps in multiply connected domains. Israel J. Math. 160 (2007) 41–59. [CrossRef] [MathSciNet] [Google Scholar]
  16. R. Schoen and K. Uhlenbeck, Boundary regularity and the Dirichlet problem for harmonic maps. J. Differ. Geom. 18 (1983) 253–268. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.